# SDR FDEA200908133012

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 02654924
- Condition: Corroded
- Location: Zone 200
- Part time: 63,958 hours, 20,678 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK RBL 45 IS CORRODED AT BS 466 AND GOUGED AT BS 472.  FABRICATED AND INSTALLED NEW SEAT TRACK FROM 602-6549/24 BATCH 0001541987 IAW SRM 53-30-52 AND SRM 51-40-02.
